# SDR SIMA201016601

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 17,939 hours, 16,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3059 AFTER TAKEOFF THE CREW REPORTED A "LANDING AIR / GROUND FAIL" MESSAGE ON EICAS.  THE CREW PERFORMED AIRCRAFT OPERATING MANUAL PROCEDURES AND ALL INDICATIONS WERE GOOD FOR A LANDING.  THE CREW DECLARED AN EMERGENCY.  CRASH, FIRE, AND RESCUE WERE CALLED OUT AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CLEARANCE GAP ON RIGHT NR 2 PROXIMITY SWITCH IAW EMB 140 AMM 32-63-05.  PERFORMED FUNCTIONAL CHECK OF PROXIMITY SWITCHES IAW EMB 140 AMM 32-63-05.  THE OPERATIONAL CHECKS WERE GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
